# SDR CALA2013022200121

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 47,402 hours, 15,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11021
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 727B BETWEEN STRINGER 8 AND 9R SHOW CRACK INDICATIONS AT INNER FASTENER OF AIR CONDITION OUTLET SUPPORT ATTACHMENT BRACKET.  FABRICATED AND INSTALLED REPAIR FRAME AND DOUBLER AT STA BETWEEN STRINGER 8R AND 9R IAW EA 5310-04716, REV D.
